# SDR MASA20201215127

- Difficulty date: December 2, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341176
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE IN STA FS 280 AND 26 RBL AT PAX CABIN FWD WET AREA ANGLE WAS REPLACED, PER CRJ900 SRM 51-42-06-001-001-A01.
